English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Differenzenschemata monotoner Art fuer lineare parabolische Randwertaufgaben

MPS-Authors
/persons/resource/persons109200

Gorenflo,  R.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gorenflo, R. (1971). Differenzenschemata monotoner Art fuer lineare parabolische Randwertaufgaben. Zeitschrift fuer angewandte Mathematik und Mechanik, 51, 595-610.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-A717-2
Abstract
There is no abstract available